MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HIP OBTURATOR; GUIDE, SURGICAL, INSTRUMENT

MEDOS INTERNATIONAL SàRL HIP OBTURATOR; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 219102
Medical Device Problem Codes Product Quality Problem (1506); Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.E3: reporter is a j&j sales representative.H4: the device manufacture date is unknown at this time.Udi: (b)(4).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported from the sales rep in the netherlands that during device inspection it was observed that the hip obturator device needed to be fully cannulated for a 1.1mm guidewire but it¿s 75% cannulated.Last part is not cannulated.This event did not occur during surgery.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the product has not returned to depuy synthes mitek, however a video was provided for review.See attachment (re hip gryphon proknot instruments) the video investigation revealed that hip obturator had the guide wire that could not be fully inserted.Additionally, the image quality is poor and there were no clear observations pertaining to the nature of the reported event that could be identified.The overall complaint was confirmed as the observed condition of the hip obturator would contribute to the complained device issue.Based on the information currently available, a product issue was identified during the investigation of the video received.This product issue will be addressed through depuy synthes mitek quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
HIP OBTURATOR
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key19095863
Report Number1221934-2024-01200
Device Sequence Number17994078
Product Code FZX
UDI-Device Identifier10886705027576
UDI-Public10886705027576
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number219102
Device Lot Number2305522
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer05/21/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown